Forum

Baclofen and sweating

Does anyone else sweat a lot on baclofen?

I’ve just searched it online and sweating is listed as a side-effect but is not one of the more common ones.

I’ve been showering morning and night, changing my sheets and doing more laundry. I must look like I’ve been for a run throughout the day because I have sweat patches on my clothes, my forearms are glistening. Every now and then I get a drip of sweat down my face or I can feel it drip down the back of my legs.

Totally weird! Is this just me?

I can live with sweating if the spasms stay away, I just find it strange.

I’ve also been tired. I’ve had a hard couple of weeks so it could be that. I’ve only been on baclofen for 6 days (5mg three times a day) so I thought it was too early for side effects.

I posted twice! So sorry :frowning:

Hi, I sweat a lot after only modest exertion, but have never linked it with Baclofen, but with MS itself (I am a diagnosed person). Problems with thermostat control are a relatively common symptom. I’m confident I had this before I was diagnosed, and certainly before I ever started Baclofen. You’re still on a pretty low dose of Baclofen, so I’d be rather surprised if it is that. I’d never even noticed it in the list of side-effects (probably because I never scared myself by reading them all). Like you, I figured I don’t really have a choice anyway. I couldn’t put up with untreated spasticity, so unless Baclofen side-effects were very severe or dangerous, it was the lesser of two evils for me. I don’t personally consider I’ve had any side-effects with it, although I certainly know all about it if I ever forget to take it. Last time, I thought I was having a relapse, until the penny dropped. Tina

Hello, I love reading your blog. It is really very impressive. click here I want to leave a comment in your support. Carry on with good continuation. Best of luck for your blogging efforts.